MARATHWADA  MATHEMATICAL SOCIETY,
                   AURANAGABAD - 431005 , INDIA
OFFICE BEREARS
LIFE MEMBERS
PATRON MEMBERS
PATRON INSTITUTES
CONFERANCE
BULLITINE
ABOUT US
CONTACT US
Marathwada Mathematical Society had decided to tribute this special edition to Prof. Dnyanoba Bhaurao Dhaigude
Contents Of Volume 14,No.1
Jahagirdar M.D. and Sontakke B.R.:
TRIBUTE TO Dr. D.B. Dhaigude.
Dasare V.N. and Joshi S.R.:
EXISTENCE THEORY FOR NONLINEAR PERTURBED FUNCTIONAL RANDOM DIFFERENTIAL EQUATIONS.
Divate B.B.:
LENGTH OF OPEN BOUNDED SETS IN R VIA RIEMANN INTEGRAL AND ITS APPLICATIONS.
Gupta D.S.:
STATISTICS IN SERVICE OF SOCIETY.
Kalyankar S.B. and Acharya H.S.:
SPREADSHEET SIMULATION: ICT ENABLED TEACHING OF OPERATIONS RESEARCH.
Maitra S.N.:
ORBITAL MASS RATIOS OF A PAIR OF PLANETS REVOLVING AROUND A STAR.
Nanware J.A.:
EXISTENCE AND UNIQUENESS RESULTS FOR FRACTIONAL DIFFERENTIAL EQUATIONS VIA MONOTONE METHOD.
Patil Jayashree and Bhadane A.P.:
SOME NEW NONLINEAR RETARDED INTEGRAL INEQUALITIES AND APPLICATIONS.
Pedgaonkar Anil:
FUNDAMENTAL THEOREM OF CALCULUS FOR HENSTOCK -KURZWEIL INTEGRAL.
Sontakke B.R.:
MATHEMATICAL THEORY OF DEGENERATE REACTION DIFFUSION PROBLEMS.
PROBLEM CORNER